Alert archive / Iowa / Tornado Warnings in 2024
Tornado Warning 53, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at May 21, 2024, 5:41 PM CDT for Black Hawk County, Tama County, Iowa. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 5:41 PM CDT (22:41 UTC)
- Expired
- May 21, 2024, 6:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Black Hawk County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 5:49 PM CDT | TSTM WND DMG | 1 Ese Traer, IA | Emergency manager reported power lines down near the intersection of Highway 8 and QQ Ave near Traer. Time estimated with radar. |
| May 21, 5:50 PM CDT | TSTM WND GST 65 | Traer, IA | Est 60-70 mph with pea hail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1292 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
306
WFUS53 KDMX 212241
TORDMX
IAC013-171-212315-
/O.NEW.KDMX.TO.W.0053.240521T2241Z-240521T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
541 PM CDT Tue May 21 2024
The National Weather Service in Des Moines has issued a
* Tornado Warning for...
South central Black Hawk County in northeastern Iowa...
Northern Tama County in central Iowa...
* Until 615 PM CDT.
* At 541 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Garwin, or 7 miles north of Toledo,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Traer around 545 PM CDT.
Tf Clark State Park around 550 PM CDT.
Dysart around 555 PM CDT.
La Porte City around 600 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Garwin, Clutier, and Tf Clark State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4230 9230 4212 9230 4198 9259 4216 9274
4239 9230 4230 9217
TIME...MOT...LOC 2241Z 232DEG 50KT 4210 9258
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Curtis1 follow-up statement
142
WWUS53 KDMX 212301
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
601 PM CDT Tue May 21 2024
IAC013-171-212315-
/O.CON.KDMX.TO.W.0053.000000T0000Z-240521T2315Z/
Black Hawk IA-Tama IA-
601 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTH
CENTRAL BLACK HAWK AND NORTHEASTERN TAMA COUNTIES...
At 601 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southwest of La Porte City, or 14 miles northwest
of Vinton, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
La Porte City around 605 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4220 9230 4231 9245 4239 9230 4230 9217
4230 9230
TIME...MOT...LOC 2301Z 232DEG 50KT 4228 9228
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CurtisWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at May 21, 1:42 PM CDT, 3 hours 59 minutes earlier. Its key messages:
- Take action for ALL weather warnings this afternoon with tornadoes, damaging wind gusts, and large hail all possible
- Renewed or prolonged flooding possible with rain that falls this afternoon with rivers rising
Area forecast discussion, May 21, 1:42 PM CDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 142 PM CDT Tue May 21 2024 .KEY MESSAGES... - Take action for ALL weather warnings this afternoon with tornadoes, damaging wind gusts, and large hail all possible - Renewed or prolonged flooding possible with rain that falls this afternoon with rivers rising && .DISCUSSION... Issued at 142 PM CDT Tue May 21 2024 Already one round of heavy rainfall moved through the state last night with 3 to 5 inches of rainfall in some areas with isolated higher amounts that led to flash flooding. Severe storms also moved over southern and parts of central Iowa in the morning hours. As a shortwave trough lifts northeastward and negatively tilts this afternoon, latest Warn on Forecast System (WoFS) is showing good airmass recovery with dewpoints rising 5 or so degrees ahead of a surface triple point. Low level kinematics are already strong and mid-levels are increasing as well. As the airmass recovers, WoFS shows strong instability with MLCAPE growing above 1500 J/kg and very favorable 0-500m and 0-1km SRH ahead of it as well. Hodographs show a bit more linear depiction, but initially they may be able to remain curved in the low levels. Therefore, concern and confidence remain high of rotating storms capable of tornadoes, including a few strong given the Particularly Dangerous Situation Tornado Watch issued earlier, damaging wind gusts including the potential of a few intense wind gusts (greater than 75 mph), and large hail larger than golf ball size. The hail size can be greater with rotating storms as hailstones recycle in the updraft. Rainfall with these storms of 1 to 2 inches will be possible and could cause new flash flooding or prolong or renew flooding with rivers rising as well from the recent and future rainfall. Storms will move quickly through our area this afternoon and be largely east of a Waterloo to Ottumwa line by around 7pm As we move into this evening, we will enter a several day period of drier conditions, which will be welcome for saturated soils and swollen streams. While river flooding will be peaking mid to late this week, no substantial rainfall is forecast until Thursday night into Friday. This is when the next shortwave trough will approach and pass north of the region and bring thunderstorms through the state. The timing may mitigate a wider severe risk, but instability and shear may be sufficient for a few strong to severe storms. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1235 PM CDT Tue May 21 2024 Main concern is severe thunderstorms that may have large hail and damaging wind gusts this afternoon. TEMPO lines are for best timing of storms with impacts that may need more limited as the storms move through than currently shown. Winds are gusty from the southeast early this afternoon, but will stay gusty as they become from the northwest behind the storms. A return to VFR conditions is forecast into tonight. && .DMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM CDT this evening for IAZ004>007-015>017- 023>028-033>039-044>050-057>062-070>075-081>083-092. && DISCUSSION...Ansorge AVIATION...Ansorge
Hazardous weather outlook, May 21, 2:15 PM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 215 PM CDT Tue May 21 2024 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-221915- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 215 PM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of central Iowa, north central Iowa, northeast Iowa, northwest Iowa, south central Iowa, southeast Iowa, southwest Iowa, and west central Iowa. .DAY ONE...This Afternoon and Tonight A cold front that will be moving eastward across the state of Iowa to generate a line of strong-severe storms during the afternoon and evening hours with tornadoes, damaging winds, flash flooding, and large hail all possible with the strongest storms. The worst of the storms will be primarily during the 3 pm to 9 pm timeframe. Winds could gust over 40 mph at times this evening as the storms move off to the east. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional thunderstorm chances return at times Friday and through the weekend. The severe weather potential for these days will be better determined in the coming days. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, May 21, 5:32 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
532 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Flash Flood 1 S Indianola 41.34N 93.56W
05/21/2024 Warren IA Public
Report from mPING. Street/road flooding.
Street/road closed. Vehicles stranded.
&&
JC/CHLocal storm report, May 21, 5:35 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
535 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Flood Altoona 41.66N 93.48W
05/21/2024 Polk IA Public
Report from mPING. River/Creek overflowing.
Cropland/Yard/Basement Flooding.
&&
JC/CHLocal storm report, May 21, 5:37 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
537 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM Flood 4 W Ames 42.04N 93.69W
05/21/2024 Story IA Public
Report from mPING. River/Creek overflowing.
Cropland/Yard/Basement Flooding.
&&
JC/CHLocal storm report, May 21, 5:38 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
538 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Hail 2 E Melrose 40.98N 93.00W
05/21/2024 M1.50 Inch Monroe IA Trained Spotter
&&
MPLocal storm report, May 21, 5:39 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
539 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flash Flood Lorimor 41.13N 94.06W
05/21/2024 Union IA Public
Reported by Trained Spotter.
&&
JC/CHLocal storm report, May 21, 5:40 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Des Moines IA
540 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Tstm Wnd Dmg 2 S Albia 41.00N 92.80W
05/21/2024 Monroe IA Emergency Mngr
with the gust front. time estimated.
0535 PM Hail 2 S Albia 41.00N 92.80W
05/21/2024 M1.00 Inch Monroe IA Emergency Mngr
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:25 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto, Pocahontas | 50 min |
| May 20, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 42 min |
| May 20, 9:12 PM CDT | River Flood Watch | DMX | Black Hawk | 24 hr |
| May 20, 9:13 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 37 min |
| May 20, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago, Worth | 22 min |
| May 20, 10:20 PM CDT | Special Weather Statement | DMX | Hancock | 25 min |
| May 20, 10:35 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 25 min |
| May 20, 10:40 PM CDT | Special Weather Statement | DMX | Palo Alto, Pocahontas | 35 min |
| May 20, 11:02 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto, Pocahontas | 28 min |
| May 20, 11:16 PM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Winnebago | 6 hr |
| May 20, 11:30 PM CDT | Special Weather Statement | DMX | Carroll | 30 min |
| May 20, 11:34 PM CDT | Special Weather Statement | DMX | Guthrie | 26 min |
| May 20, 11:58 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Carroll, Dallas, Greene, Guthrie and 2 more | 36 min |
| May 21, 12:06 AM CDT | Special Weather Statement | DMX | Pocahontas | 24 min |
| May 21, 12:10 AM CDT | Special Weather Statement | DMX | Hancock | 35 min |
| May 21, 1:09 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 66 min |
| May 21, 1:20 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 40 min |
| May 21, 2:15 AM CDT | Special Weather Statement | DMX | Audubon, Guthrie | 60 min |
| May 21, 2:32 AM CDT | Special Weather Statement | DMX | Black Hawk, Tama | 28 min |
| May 21, 2:38 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy, Hardin | 37 min |
| May 21, 2:56 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 49 min |
| May 21, 3:09 AM CDT | Flash Flood Warning | DMX | Butler, Franklin, Grundy, Hardin, Wright | 8 hr |
| May 21, 3:22 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 38 min |
| May 21, 3:26 AM CDT | Flash Flood Warning | DMX | Adair, Audubon, Cass, Guthrie | 8 hr |
| May 21, 4:12 AM CDT | Special Weather Statement | DMX | Polk | 33 min |
| May 21, 4:22 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Greene, Guthrie, Jasper, Marshall and 2 more | 7 hr |
| May 21, 5:09 AM CDT | Areal Flood Warning | DMX | Hancock, Kossuth, Winnebago | 14 hr |
| May 21, 5:25 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 50 min |
| May 21, 5:51 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek, Tama | 39 min |
| May 21, 6:18 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 42 min |
| May 21, 6:26 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 5 hr |
| May 21, 6:28 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 47 min |
| May 21, 6:51 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Cass, Crawford, Guthrie | 54 min |
| May 21, 7:07 AM CDT | Severe Thunderstorm Warning | DMX | Cass | 23 min |
| May 21, 7:24 AM CDT | Tornado Warning | DMX | Adair, Cass | 36 min |
| May 21, 7:29 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 46 min |
| May 21, 7:35 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Taylor | 40 min |
| May 21, 8:05 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 55 min |
| May 21, 8:41 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 64 min |
| May 21, 8:57 AM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Grundy, Hardin, Marshall, Tama | 2 hr |
| May 21, 9:26 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 2 more | 64 min |
| May 21, 10:09 AM CDT | River Flood Warning | DMX | Cass | 15 hr |
| May 21, 11:14 AM CDT | River Flood Watch | DMX | Polk | 4 days |
| May 21, 11:14 AM CDT | River Flood Watch | DMX | Webster | 9 hr |
| May 21, 11:14 AM CDT | River Flood Watch | DMX | Polk | 5 days |
| May 21, 11:14 AM CDT | River Flood Watch | DMX | Dallas, Greene | 4 days |
| May 21, 11:14 AM CDT | River Flood Watch | DMX | Boone, Hamilton, Webster | 47 hr |
| May 21, 11:14 AM CDT | River Flood Warning | DMX | Tama | 8 days |
| May 21, 11:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 46 min |
| May 21, 11:16 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Franklin, Grundy, Hardin and 6 more | 24 hr |
| May 21, 11:54 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 21 min |
| May 21, 1:38 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 52 min |
| May 21, 2:18 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 29 min |
| May 21, 2:28 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Audubon, Cass | 62 min |
| May 21, 2:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Calhoun, Carroll, Crawford, Sac | 45 min |
| May 21, 2:52 PM CDT | Tornado Warning | DMX | Adams, Cass | 18 min |
| May 21, 2:55 PM CDT | Tornado Warning | DMX | Adair, Adams, Cass, Union | 50 min |
| May 21, 2:57 PM CDT | Flash Flood Warning | DMX | Adair, Audubon, Carroll, Cass, Crawford, Greene and 1 more | 6 hr |
| May 21, 3:07 PM CDT | Tornado Warning | DMX | Adair, Adams, Madison, Taylor, Union | 53 min |
| May 21, 3:11 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Boone, Calhoun, Carroll, Greene, Guthrie and 1 more | 49 min |
| May 21, 3:13 PM CDT | Tornado Warning | DMX | Audubon, Cass, Greene, Guthrie | 22 min |
| May 21, 3:20 PM CDT | River Flood Warning | DMX | Polk | 7 hr |
| May 21, 3:26 PM CDT | River Flood Warning | DMX | Polk | 4 days |
| May 21, 3:26 PM CDT | River Flood Warning | DMX | Polk | 4 days |
| May 21, 3:26 PM CDT | Tornado Warning | DMX | Adair, Adams, Madison, Union | 49 min |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Hamilton, Webster, Wright | 44 min |
| May 21, 3:33 PM CDT | Tornado Warning | DMX | Ringgold, Taylor, Union | 42 min |
| May 21, 3:35 PM CDT | Tornado Warning | DMX | Adair, Dallas, Guthrie, Madison | 40 min |
| May 21, 3:40 PM CDT | Tornado Warning | DMX | Adair, Adams, Dallas, Madison, Ringgold, Union | 50 min |
| May 21, 3:55 PM CDT | Tornado Warning | DMX | Clarke, Madison, Ringgold, Union, Warren | 50 min |
| May 21, 3:58 PM CDT | Tornado Warning | DMX | Clarke, Decatur, Lucas, Ringgold, Union, Warren | 47 min |
| May 21, 4:01 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Guthrie, Hamilton, Webster | 44 min |
| May 21, 4:03 PM CDT | Tornado Warning | DMX | Boone, Hamilton, Webster | 42 min |
| May 21, 4:11 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Clarke, Dallas, Decatur, Lucas, Madison and 4 more | 64 min |
| May 21, 4:11 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 49 min |
| May 21, 4:15 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Worth, Wright | 45 min |
| May 21, 4:19 PM CDT | Tornado Warning | DMX | Boone, Dallas, Polk, Story | 41 min |
| May 21, 4:25 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Franklin, Grundy, Hamilton, Hardin, Marshall and 2 more | 50 min |
| May 21, 4:30 PM CDT | Tornado Warning | DMX | Jasper, Madison, Polk, Warren | 45 min |
| May 21, 4:43 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Jasper, Marion, Marshall, Polk and 2 more | 47 min |
Nearby
Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.